Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering with bone TB, has severe pain after restarting medicines. What can be done?

Hello Doctor, My husband suffering from bone tb.He started his treatment from july & get relief but after one month he left to take medicine. now he again started to take medicine since from 4 or 5 days before.but he has suffering from severe pain.why he is suffering from pain instead of taking medicine.plzz suggest us what should we do.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM!

He has pain because he stopped medicines on his own and the disease progressed causing severe pain.
Treatment for TB should be taken for its full course for many months as advised.

Now you should take pain killers under guidance and never ever default on treatment.
It may progress and kill the patient.

Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.
Thank you!
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor